# SDR UIEA2011071300393

- Difficulty date: July 13, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Deformed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD W/W DOOR FWD OTBD EDGE WEB DEFORMED.  LT BLG INBD W/W DOOR FWD EDGE REPAIRED IAW EO 4452A077.
